# SDR CA030108006

- Difficulty date: December 6, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Airtrc AT802
- Engine: Pwa PT6A67
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: AN4101
- Condition: Leaking
- Location: Eng Driven Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A FUEL LEAK WAS DETECTED DURING ANNUAL INSPECTION IN THE PLENUM CHAMBER AREA. IT WAS TRACED TO THE ENGINE DRIVEN FUEL PUMP.
